*NURSING > EXAM > NURS 3247 Pharmacology - Proctored Assesment with complete solution(ATI PHARMACOLOGY) (All)

NURS 3247 Pharmacology - Proctored Assesment with complete solution(ATI PHARMACOLOGY)

Document Content and Description Below

A patient newly diagnosed with hypothyroidism is prescribed Levothyroxine (Synthroid) 0.25 mg PO daily. After 6 weeks of treatment the nurse dtermines that the medication was effective if the: 1) T... hyroid stimulating hormone (TSH) level is 2 microunits/mL 2) Total t4 level is 2 mcg/dL A nurse providing teaching to a client who has just been prescribed prazosin (Minipress) which of the following client statement indicates understanding of teaching: 1) I will not use a salt substitute while taking meds 2) I will move slowly from sitting to standing to prevent falls A nurse is providing teaching to a patient who is prescribed phenytoin (Dilantin). Which statement by the patient indicates further teaching: 1) I should expect a rash to develop 2) I may develop hair or face or chest A nurse is receiving a telephone prescription for an antibiotic from a client's provider. Which of the following is the nurse required to do: 3) Read the prescription back to the provider after transcribing 4) Write the trade name for the prescribed medicine A nurse is providing teaching to an adolescent and her family regarding a new prescription of phenytoin (Dilantin) for a newly diagnosed seizure disorder. Which of the following client statements indicates the understanding of the teaching: 1) I will keep a seizure frequency chart 2) I will skip a dose if I am experiencing nauseaA nurse is caring for a client who has heart failure and is receiving furosemide (Lasix) and digoxin (Lanoxin). Routine laboratory results reveal a potassium level of 2.6 mEq/L. Which of the following actions should the nurse take first: 1) Apply a cardiac monitor 2) Provides foods high in potassium A nurse administers ceftazidime (Fortaz) to a client who has a severe penicillin allergy. Which of the following client findings requires an incident report: 1) The client is also taking linsinophrel (Prinivil) 2) The client reports shortness of breath A nurse is providing teaching to a female client who has been newly diagnosed with a seizure disorder and has begun phenytoin (Dilantin). The nurse should tell the client that phenytoin can decrease the effectiveness of which of the following: 1) Ethunyl estradiol/desogestrel (Cyclessa) 2) Fluroxetine (Prozac) A nurse providing teaching to a client who is diagnosed with migrane headaches. The client is prescribed ergotamine (Ergostat) sublingual (SL). Which of the following should the nurse include in her instructions: 1) Take 1SL tablet three times a day before meals 2) Take 1SL tablet at onset of migrane A nurse is reviewing a client's daily laboratory findings before administering 0.125 mg of digoxin (Lanoxin). The client's serum digoxin level is 0.7 ng/mL. Which of the following actions should the nurse take: 1) Give the medication 2) Request a dose increaseA nurse is planning to provide medication education for a client who will begin a course of therapy with metronidazole (Flagyl). Which of the following should the nurse instruct the client to avoid during the course of therapy: 3) Coffee 4) Beer A nurse is teaching a client who has heart failure about a new prescription for captopril (Capoten). Which of the following statements by the client indicates a need for further teaching: 3) I will take the medication 1 hr before my meals 4) I will use a salt substitute with my meals A client is experiencing acute angle closure glaucoma and IV mannitol (Osmitrol) 25% is prescribed. Which of the following client findings should the nurse recognize as being the best indication that the medication is achieving it's therapeutic effect: 3) Decrease in intraocular pressure 4)Lung fluids clear to ausculatation A nurse is educating a client who has a new prescription for simvastatin (Zacor). Which of the following instructions should the nurse include in the teaching plan: (Select all that apply): 1) Report muscle pain to provider 2) Do not take the medication with grapefruit juice 3) Take the medication in the early morning 4) Minimize intake of alcoholic beverages 5) Expect therapy with this medication to be life long A client taking IV heparin and oral warfarin (coumadin) for deep thrombosis. The client aPTT is 4x the normal value and his INR is 2. Which of the following actions should the nurse plan to take: 1) Decrease the heparin 2) Increase the warfari [Show More]

Last updated: 1 year ago

Preview 1 out of 25 pages

Add to cart

Instant download

We Accept:

We Accept
document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

We Accept:

We Accept

Reviews( 0 )

$7.00

Add to cart

We Accept:

We Accept

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
49
0

Document information


Connected school, study & course


About the document


Uploaded On

Oct 08, 2021

Number of pages

25

Written in

Seller


seller-icon
kingamor

Member since 3 years

63 Documents Sold


Additional information

This document has been written for:

Uploaded

Oct 08, 2021

Downloads

 0

Views

 49

Document Keyword Tags

Recommended For You

Get more on EXAM »
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·